R. A. Adams, Sobolev spaces, Academic press, 1975.

D. G. Aronson, The porous medium equation, Notes Math, vol.55, pp.1-46, 1986.
DOI : 10.1090/S0002-9947-1944-0009795-2

P. Bak, How Nature Works: The Science of Self-Organized Criticality, 1986.

P. Banta and I. M. Janosi, Avalanche dynamics from anomalous diffusion. Physical review letters 68, pp.2058-2061, 1992.

V. Barbu, Nonlinear semigroups and differential equations in Banach spaces, 1976.
DOI : 10.1007/978-94-010-1537-0

V. Barbu, Analysis and control of nonlinear infinite dimensional systems, 1993.

V. Barbu, . Ph, G. Blanchard, M. Da-prato, and . Röckner, Selforganized criticality via stochastic partial differential equations

V. Barbu, G. Da-prato, and M. Röckner, Stochastic Porous Media Equations and Self-Organized Criticality, Communications in Mathematical Physics, vol.63, issue.16, pp.901-923, 2009.
DOI : 10.1007/s00220-008-0651-x

. Ph, M. Blanchard, F. Röckner, and . Russo, Probabilistic representation for solutions of an irregular porous media equation, BiBoS Bielefeld Preprint, pp.8-13, 2008.

S. Benachour, . Ph, B. Chassaing, P. Roynette, and . Vallois, Processu associés ` a l' ´ equation des milieux poreux, Ann. Scuola Norm. Sup. Pisa Cl. Sci, vol.23, issue.4 4, pp.793-832, 1996.

. Ph, H. Benilan, M. Brezis, and . Crandall, A semilinear equation in L 1 (R N )

. Ph, M. Benilan, and . Crandall, The continuous dependence on ? of solutions of u t ? ??(u) = 0, Indiana Univ, Mathematics Journal, vol.30, issue.2

H. Brezis and M. Crandall, Uniqueness of solutions of the initial-value problem for u t ? ??(u) = 0, J. Math. Pures Appl, vol.58, pp.153-163, 1979.

R. Cafiero, V. Loreto, L. Pietronero, A. Vespignani, and S. Zapperi, Local Rigidity and Self-Organized Criticality for Avalanches, Europhysics Letters (EPL), vol.29, issue.2, pp.111-116, 1995.
DOI : 10.1209/0295-5075/29/2/001

G. Choquet, Lectures on analysis II: Representation theory, 1969.

M. G. Crandall and L. C. Evans, On the relation of the operator ???/???s+???/????? to evolution governed by accretive operators, Israel Journal of Mathematics, vol.10, issue.4, pp.261-278, 1975.
DOI : 10.1007/BF02757989

N. Dunford and J. T. Schwartz, Linear operators, Part I, General theory, 1988.

L. C. Evans, Nonlinear evolution equations in an arbitrary Banach space, Israel Journal of Mathematics, vol.20, issue.1, pp.1-42, 1977.
DOI : 10.1007/BF03007654

L. C. Evans, Application of Nonlinear Semigroup Theory to Certain Partial Differential Equations, pp.163-188, 1978.
DOI : 10.1016/B978-0-12-195250-1.50014-X

C. Graham, T. G. Kurtz, S. Méléard, S. Ph, M. Protter et al., Probabilistic models for nonlinear partial differential equations. Lectures given at the 1st Session and Summer School held in Montecatini Terme, Lecture Notes in Mathematics, vol.1627, 1995.
DOI : 10.1007/bfb0093175

B. Jourdain, Probabilistic approximation for a porous medium equation. Stochastic Process, Appl, vol.89, issue.1, pp.81-99, 2000.
DOI : 10.1016/s0304-4149(00)00014-4

URL : http://doi.org/10.1016/s0304-4149(00)00014-4

I. Karatzas and S. E. Shreve, Brownian motion and calculus, 1991.

H. P. Jr and . Mckean, Propagation of chaos for a class of non-linear parabolic equations Stochastic Differential Equations (Lecture Series in Differential Equations, Session 7, Catholic Univ, Air Force Office Sci. Res, pp.41-57, 1967.

M. Reed and B. Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness, 1975.

R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations, 1997.
DOI : 10.1090/surv/049

E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, issue.30, 1970.

A. Sznitman, Topics in propagation of chaos Ecole d' ´ eté de Probabilités de Saint-Flour XIX?1989, Lecture Notes in Math, pp.165-251, 1464.

K. Yosida, Functional analysis, 1980.